# SDR Y2PA950012

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47045
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Guide Bar
- Part number: 4916554501
- Condition: Worn
- Location: Rt Te Flap Vane
- Part time: 42,814 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING ROUTINE INSPECTION, SEVERE CHAFFING WAS NOTED ON THE RIGHT WING INBOARD FLAP MOVEABLE VANE, FORWARD GUIDE BAR.  REPLACED RIGHT MOVEABLE VANE GUIDE BAR AND CHECKED THE RIGGING PER THE DC9 MM CHAPTER 27-51.  (M)
